MathSciNet Relay Station
MathSciNet bibliographic data
MR1238475 11Z50 (11S80 81P05 81T30)
Brekke, Lee; Freund, Peter G. O. $p$-adic numbers in physics. Phys. Rep. 233 (1993), no. 1, 1–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement